# SDR SWIA202053698

- Difficulty date: October 27, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 28,504 hours, 28,477 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Leaking
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING THROUGH FL210.    TROUBLESHOT LT FUSELAGE ANTI ICE DUCT WARNING MESSAGE AND FOUND THE RT 14TH STAGE SHUT OFF VALVE FWD MOUNT TO BE SHOOTING AIR DIRECTLY ON TO THE FIRE DETECTION LOOP RETORQUED THE RT 14TH STAGE SHUT OFF VALVE CLAMPS, IN REFERENCE TO AMM.  OPERATIONS CHECK AND LEAK CHECK GOOD AT THIS TIME.
